# SDR EY2R56924A

- Difficulty date: July 10, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Beech 1900D
- Aircraft serial: 178
- Engine: Pwa PT6*
- Propeller: Hartzl HCE4A3D
- System (JASC): 6111 · Propeller Blade Section
- Part: Erosion Shield
- Part number: D5133
- Condition: Cracked
- Location: Propeller Blade
- Part time: 9,078 hours
- Component: Propeller, Hartzl, HCE4A3D
- Component part number: E4A00121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE AREAS OF EROSION SHIELD ON THREE BLADES CRACKED ON BOTH FACE AND CAMBER SIDES.  REPLACED ALL EROSION SHIELDS.  S/N''S INSTALLED C1951, C1623, C1610, AND C2084.
